# SDR JJBA202002141003

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 32,190 hours, 21,407 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENGINE #2 BLEED LEAK IN FLIGHT. PERFORMED NITROGEN LEAK CHECK OF RH BLEED AIR DUCTS. FOUND LEAK AT DUCTS/CLAMPS AFT OF BLEED VALVE, BETWEEN BLEED VALVE & PRECOOLER, BLEED VALVE, AND 1 CLAMP FWD OF PRECOOLER. R&R DUCTS AND CLAMPS. OPS/LEAK CHECK SAT.
